# SDR SWI2025F01796

- Difficulty date: July 14, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L IS CORRODED BETWEEN BS 319 TO 333.  REMOVED CORROSION FROM STRINGER 19L  IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS DUE TO DAMAGE BEING IN MORE THAN ONE ELEMENT AT A GIVEN CROSS SECTION IAW  SRM 53-21-03-101-001-A01. INSTALLED A NEW SERVICEABLE STRINGER 19L, BS 310 - 333 IAW SRM 51-42-06-001-001-A01, PAINTED SKIN RIVETS S19L, BS 319 - 349 IAW SRM 51-25-01-001-001-A01 REV 38.
